# SDR NACA20040017

- Difficulty date: April 7, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 35,716 hours
- Engine: Pwa R2800CB3
- Engine time: 1,809 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32E
- Condition: Cracked
- Location: Nr 2 Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN DUE TO LOW COMPRESSION INDICATION ON NR 2 CYLINDER.  REPLACED BOTH SPARK PLUGS ON NR 2 CYLINDER DUE TO CRACKED CERAMICS.  CHECKED GOOD.
